MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA URETHRAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA URETHRAL CATHETER
Model Number 802416
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that some catheters were in different sizes from the others.
 
Additional Manufacturer Narrative
The reported event was unconfirmed as the device meets the specifications.50 red rubber urethral catheters unopened in original packaging were returned.No obvious defects were seen.8 of the 42 lot (ngev1423) catheters were randomly selected for testing.All 8 catheters were verified to be 16 fr using the french gage.The product did not caused the reported failure.A potential root cause for this failure mode was unable to determine due to the reported issue was unconfirmed.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labeling review was not required due to the reported event was unconfirmed.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that some catheters were in different sizes from the others.Per investigator notification received on 02apr2021 during evaluation it was found that the catheter with corporate lot number (ngdv0112) was found to be the incorrect french size.

Brand Name
BARDIA URETHRAL CATHETER
Common Device Name
URETHRAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11089091
Report Number1018233-2020-22106
Device Sequence Number3561585
Product Code KOD
UDI-Device Identifier00801741018367
UDI-Public(01)00801741018367
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2025
Device Model Number802416
Device Catalogue Number802416
Device Lot NumberNGEV1423
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2021
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;